# SDR DALA2015071704444

- Difficulty date: July 16, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 62,920 hours, 45,156 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER DOOR FRAME FOR THE RT AFT OVERWING EMERGENCY DOOR.   THE DOOR FRAME WAS REPAIRED IAW SRM 53-05, FIG 32 AND 51-01, PAR 4, 21.
